# SDR HNAA0400119

- Difficulty date: September 2, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 25,294 hours, 28,046 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 10100125
- Part serial: L59594
- Condition: Faulty
- Location: Lt Mlg
- Part time: 25,295 hours, 28,047 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3800 REPORTED THE LEFT MAIN LANDING GEAR STRUT DID NOT COMPRESS AFTER LANDING.  MAINTENANCE FROM MIDDLETOWN ROAD TRIPPED TO PITTSBURGH TO REMOVE AND REPLACE THE LEFT HAND MAIN LANDING GEAR SHOCK STRUT.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
